Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Reoccurring black & blue bruises on leg, calf. Goes away. What to do?

Hi doctor,
I'm 30 years old and I have noticed a couple of times that black and blue colored bruises are appearing on my legs . The last time it was a month ago I believe and the were around 3 diff patches that showed up. On my right leg on the front .and today I found one on my left leg on the calf of the leg.thery don't hurt and they go away in a few days but I know I did not hit or bump anything to get those bruises. What should I do about this?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Are you taking any other medications like aspirin, ibuprofen or asthma medication? These medications can interfere with your blood and cause it to thin, which essentially leads to easier bruising and longer bleeding times.
Another reason can be that you may be having a clotting disorder in your body, but this can only be checked after a proper check up by a doctor
A third reason which can lead to increased bruising is because of leukemia.
So if it isnt because of interference by other medication I recommend you see a doctor right away, cause the situation can get worse.
I hope this helped you.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor